Salt tolerance of the onion seed crop

Mangal, J. L., Lal, S. and Hooda, P. S. (1989) Salt tolerance of the onion seed crop. Journal of Horticultural Science, 64(4), pp. 475-477. ISSN (print) 0970-2873

Full text not available from this archive.
Item Type: Article
Research Area: Agriculture, veterinary and food science
Earth systems and environmental sciences
Geography and environmental studies
Faculty, School or Research Centre: Faculty of Science (until 2011) > School of Geography, Geology and Environment
Depositing User: Maren Schroeder
Date Deposited: 05 Mar 2013 14:34
Last Modified: 05 Mar 2013 14:34
URI: http://eprints.kingston.ac.uk/id/eprint/24514

Actions (Repository Editors)

Item Control Page Item Control Page